×

zbMATH — the first resource for mathematics

New delay-partitioning approaches to stability criteria for uncertain neutral systems with time-varying delays. (English) Zbl 1264.93216
Summary: In this paper, the problem of stability analysis for uncertain neutral systems with time-varying delays is considered. The parameter uncertainties are assumed to be norm-bounded. By use of new augmented Lyapunov functional and delay-partitioning techniques, delay-dependent stability criteria to guarantee the asymptotic stability are established in terms of Linear Matrix Inequalities (LMIs), which can be solved easily by various efficient convex optimization algorithms. Four numerical examples are given to show the superiority of the proposed methods.

MSC:
93D20 Asymptotic stability in control theory
93C15 Control/observation systems governed by ordinary differential equations
93C05 Linear systems in control theory
34K40 Neutral functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Niculescu, S.I., Delay effects on stability: A robust control approach, (2001), Springer Berlin
[2] Hale, J.; Lunel, S.M.V., Introduction to functional differential equations, (1993), Springer-Verlag New York
[3] Kolmanovskii, V.B.; Myshkis, A., Applied theory of functional differential equations, (1992), Kluwer Academic Publishers Boston
[4] Richard, J.P., Time-delay systemsan overview of some recent advances and open problems, Automatica, 39, 1667-1694, (2003) · Zbl 1145.93302
[5] Parlakçi, M.N.A., Extensively augmented Lyapunov functional approach for the stability of neutral time-delay systems, IET control theory and applications, 2, 431-436, (2008)
[6] Brayton, R.K., Bifurcation of periodic solutions in a nonlinear difference-differential equation of neutral type, Quarterly applied mathematics, 24, 215-224, (1996) · Zbl 0143.30701
[7] Xu, S.; Lam, J., Improved delay-dependent stability criteria for time-delay systems, IEEE transactions on automatic control, 50, 384-387, (2005) · Zbl 1365.93376
[8] Karimi, H.R.; Zapateiro, M.; Luo, N., A linear matrix inequality approach to robust fault detection filter design of linear systems with mixed time-varying delays and nonlinear perturbations, Journal of the franklin institute, 347, 957-973, (2010) · Zbl 1201.93033
[9] Phat, V.N., Switched controller design for stabilization of nonlinear hybrid systems with time-varying delays in state and control, Journal of the franklin institute, 347, 195-207, (2010) · Zbl 1298.93290
[10] Lee, S.M.; Park, J.H., Delay-dependent criteria for absolute stability of uncertain time-delayed Lur’e dynamical systems, Journal of the franklin institute, 347, 146-153, (2010) · Zbl 1298.93256
[11] Balasubramaniam, P.; Krishnasamy, R.; Rakkiyappan, R., Delay-interval-dependent robust stability results for uncertain stochastic systems with Markovian jumping parameters, Nonlinear analysishybrid systems, 5, 681-691, (2011) · Zbl 1227.93124
[12] Rakkiyappan, R.; Balasubramaniam, P.; Krishnasamy, R., Delay dependent stability analysis of neutral systems with mixed time-varying delays and nonlinear perturbations, Journal of computational and applied mathematics, 235, 2147-2156, (2011) · Zbl 1211.34087
[13] Balasubramaniam, P.; Vembarasan, V., Asymptotic stability of BAM neural networks of neutral-type with impulsive effects and time delay in the leakage term, International journal of computer mathematics, 88, 3271-3291, (2011) · Zbl 1247.34122
[14] Balasubramaniam, P.; Vembarasan, V., Robust stability of uncertain fuzzy BAM neural networks of neutral-type with Markovian jumping parameters and impulses, Computers & mathematics with applications, 62, 1838-1861, (2011) · Zbl 1231.34139
[15] Balasubramaniam, P.; Vembarasan, V.; Rakkiyappan, R., Delay-dependent robust exponential state estimation of Markovian jumping fuzzy Hopfield neural networks with mixed random time-varying delays, Communications in nonlinear science and numerical simulation, 16, 2109-2129, (2011) · Zbl 1221.93254
[16] Parlakçi, M.N.A., Robust stability of uncertain time-varying stated systems, IEE proceedings—control theory and applications, 153, 467-477, (2006)
[17] He, Y.; Wang, Q.-G.; Xie, L.; Lin, C., Further improvement of free-weighting matrices techniques for systems with time-varying delay, IEEE transactions on automatic control, 52, 293-299, (2007) · Zbl 1366.34097
[18] Qian, W.; Cong, S.; Sun, Y.; Fei, S., Novel robust stability criteria for uncertain systems with time-varying delays, Applied mathematics and computation, 215, 866-872, (2009) · Zbl 1192.34087
[19] Park, M.J.; Kwon, O.M.; Park, J.H.; Lee, S.M., A new augmented lyapunov – krasovskii functional approach for stability of linear systems with time-varying delays, Applied mathematics and computation, 217, 7197-7209, (2011) · Zbl 1219.93106
[20] Park, P.G., A delay-dependent stability criterion for systems with uncertain linear state-delayed systems, IEEE transactions on automatic control, 35, 876-877, (1999) · Zbl 0957.34069
[21] Wu, M.; He, Y.; She, J.H.; Liu, G.P., Delay-dependent stability criteria for robust stability of time-varying delay systems, Automatica, 40, 1435-1439, (2004) · Zbl 1059.93108
[22] Kwon, O.M.; Park, J.H., On improved delay-dependent robust control for uncertain time-delay systems, IEEE transactions on automatic control, 49, 1991-1995, (2004) · Zbl 1365.93370
[23] Jiang, L.; Yao, W.; Wu, Q.H.; Wen, J.Y.; Cheng, S.J., Delay-dependent stability for load frequency control with constant and time-varying delays, IEEE transactions on power systems, 27, 932-941, (2012)
[24] Xu, S.; Lam, J., A survey of linear matrix inequality techniques in stability analysis of delay systems, International journal of systems science, 39, 1095-1113, (2008) · Zbl 1156.93382
[25] Fridman, E., New lyapunov – krasovskii functionals for stability of linear retarded and neutral type systems, Systems & control letters, 43, 309-319, (2001) · Zbl 0974.93028
[26] Zhang, D.; Yu, L., \(\mathcal{H}_\infty\) filtering for linear neutral systems with mixed time-varying delays and nonlinear perturbations, Journal of the franklin institute, 347, 1374-1390, (2010) · Zbl 1202.93047
[27] Li, M.; Liu, L., A delay-dependent stability criterion for linear neutral delay systems, Journal of the franklin institute, 346, 33-37, (2009) · Zbl 1298.34153
[28] Shen, C.; Zhong, S., The ellipsoidal bound of reachable sets for linear neutral systems with disturbances, Journal of the franklin institute, 348, 2570-2585, (2011) · Zbl 1239.93007
[29] Yue, D.; Won, S.; Kwon, O., Delay dependent stability of neutral systems with time delayan LMI approach, IEE proceedings—control theory and applications, 150, 23-27, (2003)
[30] Park, J.H., Delay-dependent guaranteed cost stabilization criterion for neutral delay-differential systemsmatrix inequality approach, Computers & mathematics with applications, 47, 1507-1515, (2004) · Zbl 1070.34106
[31] Xu, S.; Lam, J.; Wang, J.; Yang, G.H., Non-fragile positive real control for uncertain linear neutral delay systems, Systems & control letters, 52, 59-74, (2004) · Zbl 1157.93418
[32] Kwon, O.M.; Park, J.H.; Lee, S.M., On stability criteria for uncertain delay-differential systems of neutral type with time-varying delays, Applied mathematics and computation, 197, 864-873, (2008) · Zbl 1144.34052
[33] Yue, D.; Han, Q.-L., A delay-dependent stability criterion of neutral systems and its application to a partial element equivalent circuit model, IEEE transactions on circuits and systems-II, 51, 685-689, (2004)
[34] Parlakçi, M.N.A., Robust stability of uncertain neutral systemsa novel augmented Lyapunov functional approach, IET control theory and applications, 1, 802-809, (2007)
[35] Park, M.J.; Kwon, O.M.; Park, J.H.; Lee, S.M., Delay-dependent stability criteria for linear time-delay system of neutral type, World Academy science and engineering technology, 70, 1014-1018, (2010)
[36] Wu, M.; He, Y.; She, J.H., New delay-dependent stability criteria and stabilizing method for neutral systems, IEEE transactions on automatic control, 49, 2266-2271, (2004) · Zbl 1365.93358
[37] Nian, X.; Pang, H.; Gui, W.; Wang, H., New stability analysis for linear neutral system via state matrix decomposition, Applied mathematics and computation, 215, 1830-1837, (2009) · Zbl 1201.34119
[38] Nam, P.T.; Phat, V.N., An improved stability criterion for a class of neutral differential equations, Applied mathematics letters, 22, 31-35, (2009) · Zbl 1163.34392
[39] Lakshmanan, S.; Senthilkumar, T.; Balasubramaniam, P., Improved results on robust stability of neutral systems with mixed time-varying delays and nonlinear perturbations, Applied mathematical modelling, 35, 5355-5368, (2011) · Zbl 1228.93091
[40] Ariba, Y.; Gouaisbaut, F., An augmented model for robust stability analysis of time-varying delay systems, International journal of control, 82, 1616-1626, (2009) · Zbl 1190.93076
[41] Sun, J.; Liu, G.P.; Chen, J., Delay-dependent stability and stabilization of neutral time-delay systems, International journal of robust and nonlinear control, 15, 1364-1375, (2009) · Zbl 1169.93399
[42] Park, P.G.; Ko, J.W.; Jeong, C., Reciprocally convex approach to stability of systems with time-varying delays, Automatica, 47, 235-238, (2011) · Zbl 1209.93076
[43] Kim, S.H.; Park, P.; Jeong, C., Robust \(H_\infty\) stabilisation of networked control systems with packet analyser, IET control theory and applications, 4, 1828-1837, (2010)
[44] Gu, K., Discretized Lyapunov functional for uncertain systems with multiple time-delay, International journal of control, 72, 1436-1445, (1999) · Zbl 0959.93053
[45] Kwon, O.M.; Park, J.H.; Lee, S.M., An improved delay-dependent criterion for asymptotic stability of uncertain dynamic systems with time-varying delays, Journal of optimization theory and applications, 145, 343-353, (2010) · Zbl 1201.93107
[46] Ko, J.W.; Park, P.G., Delay-dependent stability criteria for systems with asymmetric bounds on delay derivative, Journal of the franklin institute, 348, 2674-2688, (2011) · Zbl 1239.93089
[47] Balasubramaniam, P.; Krishnasamy, R.; Rakkiyappan, R., Delay-dependent stability of neutral systems with time-varying delays using delay-decomposition approach, Applied mathematical modelling, 36, 2253-2261, (2012) · Zbl 1243.34105
[48] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in system and control theory, (1994), SIAM Philadelphia · Zbl 0816.93004
[49] de Oliveira, M.C.; Skelton, R.E., Stability tests for constrained linear systems, (2001), Springer-Verlag Berlin, pp. 241-257 · Zbl 0997.93086
[50] K. Gu, An integral inequality in the stability problem of time-delay systems, In: Proceedings of the IEEE Conference on Decision Control, Sydney, Australia, 2000, pp. 2805-2810.
[51] Köse, I.E.; Jabbari, F.; Schmitendorf, W.E., A direct characterization of \(L_2 \operatorname{-} \operatorname{gain}\) controllers for LPV systems, IEEE transactions on automatic control, 43, 1302-1307, (1998) · Zbl 0957.93025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.